# SDR DJFA2007065

- Difficulty date: June 13, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N497CW
- Make and model: Beech 400A
- Aircraft serial: RK297
- Aircraft time: 5,937 hours, 4,999 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 2,074 hours, 1,812 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION THE LEFT INBOARD HORIZONTAL STABILIZER, THE AFT RH ROLLER BRACKET WAS FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN BEECHJET COMMUNIQUE' NUMBER 70.  MAINTENANCE REPLACED THE ROLLER BRACKET ASSEMBLIES.
